« search again |
References journal |
Author/s: | Hutchinson,J. |
---|---|
Year: | 1969 |
Title: | Tribalism in the family Euphorbiaceae |
Journal: | American Journal of Botany |
J. abrev.: | Amer. J. Bot. |
Vol./pags.: | 56(7): 738-758 |
Key words: | |
Notes: | |
Id: | 335 |
Usage of the data hosted in this web server implies the explicit indication of the source,
as follows: Cardiel, J.M., Muñoz-Rodríguez, P., Montero-Muñoz, I., Gamarra, R. & Ortúñez,
E. Acalypha Taxonomic Information System, www.acalypha.es [Date of request].